It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board


Diet & Nutrition Board Index


Due to medication I have gained weight and suffer constipation. My questions are: Does constipation cause weight gain, will the laxatives (senoket) make the weight go? Thanks for any suggestions.
THANKS FOR YOUR INPUT. I AM MOSTLY VEGETARIAN AND EAT A LOT OF FIBRE, UNTIL I TOOK MEDICATION I NEVER HAD A PROBLEM WITH CONSTIPATION OR WEIGHT GAIN, I AM WEANING OFF MY MEDICATION TO SEE IF THAT HELPS. I AM NOT USING LAXATIVES TO LOSE WEIGHT I JUST WONDERED IF THEY HAVE THAT ABILITY. THANKS .
if your constipation is getting out of hand than you might want to see a doctor. i have been having problems with this for about 8 months and i have been to numerous knids of doctors to try and find out what is wrong. i go to see the gastreonologist (or something like that) today. my regular doctor says that i just think i am gaining weight because i am so bloated from not going to the bathroom, but i know that that is not right because i have been monitering my fat percentage and it has definetly increased. you can take a laxative to see if that clears it up but no more than a few times or it could end up totally screwing up your bowels. you could also try taking mineral oil for a bit. its kinda nasty but it might help you out and get things going again. hope this helped.





All times are GMT -7. The time now is 01:37 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!